# SDR FDEA2020041730746

- Difficulty date: April 13, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: AVB7060
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOAT TAIL INSTALLATION, AFT SLING ATTACHMENT TO SKIN FAIRING CAP IS DAMAGED. REPAIRED DAMAGED AREA REFERENCE SRM 54-00-01 FIG. 11 SHT.1 VOL. 1 AND SRM 54-00-01   FIG. 13 SHT. 1 VOL. 1.
